Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Living in hell

hey 23 year old male, right off the bat I know I have some mental issues, Iv had bipolar and social anxity since I was a kid and have delt with them feelings and know how they feel, b4 it seems like just because I have this issues that doctors haven't been taken me seriuos about these new symptoms I have, it was about 8 months ago I got my gallbladder out due to a huge stone, I never had these symptoms b4 then, nor do I even think the surgery might of caused this, Randomly my vision goes blurry, my skin feels numb, I have trouble thinking, I get heart palpatations, and none stop cold sweats, This feeling sends me into a panic attack, I know what anxeity feels like, iv been dealing with it for a long time, but these new feelings just don't feel like a mental issue, Iv taken differnt head meds,and they don't seem to stop this either, Every day of my life im living in hell, and find it hard to watch my kids, or do anything because, im tired and weak, I'v had all types of blood exams, xrays, ct scan of head, thyroid check, halter monitor, not sure Iv ever been checked for diabettes but i know my blood sugar level is normal, I seem to get sick really easy, I just got over pnemonia, and a virus, i was sick like 5 times before then in the last 6 months, seem to follow my surgery, which is wierd, only meds im on is metoprolol 50,

what on earth could this be?
2 Responses
1551963 tn?1302296332
These include but are not limited to:

Unexplained swelling or sudden weight gain (see Metoprolol and Weight Gain)
Chest pain
Dizziness, lightheadedness, or fainting spells
Confusion
Some side effects with metoprolol are potentially serious and should be reported immediately to your healthcare provider
Chest pain
Dizziness, lightheadedness, or fainting spells
Confusion

An irregular heartbeat (arrhythmia)
Signs of an allergic reaction, including:

Unexplained rash
Hives
Itching
Unexplained swelling
Wheezing
Difficulty breathing or swallowing.
I'm not a doctor but i suggest you find someone who will take you serious and change your meds.
1551963 tn?1302296332
you probably need to look into a good natural immune booster also.
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.